# SDR ZIAA96020

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286F
- Make and model: Lkheed 188C
- Aircraft serial: 188C1146
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 8376041
- Condition: Corroded
- Location: Ws 73.5-79.5
- Part time: 60,819 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - DURING INSPECTION UPPER LEFT WING, PLANK NR 4 AT 3/4 PLANK SEAM CRACKED BETWEEN STATION 73.5 AND 79.5.  CLEAN UP AREA OUT OF LIMITS.  REPAIRED PLANK AS PER DER APPROVED ZIAA DRAWING NR A72-R04.  (M)
